# SDR SWAA2022012052168

- Difficulty date: December 10, 2021
- Submitted: January 20, 2022
- Operation: Air carrier
- Aircraft: N422WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29826
- Aircraft time: 66,890 hours, 39,356 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ANGLE - CLIP LOCATED BS500C AND STR 26L FWD CARGO COMPARTMENT ; 2021-558079 / [01] REPLACED ANGLE-CLIP LOCATED BS500C AND STR 26L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DRAWING 143A7505 REV-B; [02] REPLACED ANGLE-CLIP LOCATED BS500C AND STR 26L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-10-02 AND DRAWING 143A7505 REV-B SEE INDIVIDUAL SING OFFS BELOW.; [03] JOB COMPLETED AND CERTIFIED AS RII.
